Friday, August 1, 2008

New Symptoms or side effects?

I am up to full dosage on my shot I take every other day now. I had a shot tonight and did my usual stuff and I feel like I have literally been run over. I have a sudden onset migraine and my right side is having issues in the arm and hand, feeling like someone is pounding on them with a metal hammer, my right chest/rib cage feels like someone is slightly kicking it, and my right foot and leg are tensed up and throbbing, and both legs are really weak.

I coughed all day today. I went to do some errands and the heat and humidity gets me to hacking some and I STILL have congestion from the bronchitis I had in May. My throat is pretty raw and scratchy feeling tonight, and I have finally stopped the really bad coughing I was doing.

Guess I will be making a phone call in the AM if this is still going on to see about getting into the neuro earlier then the 14th.

1 comment:

The Berkey's said...

I hope you are feeling better tonight! It is weird not seeing you every wednesday! It will be good to start back up in a couple of weeks. Get some rest!